MathSciNet Relay Station
MathSciNet bibliographic data
MR3065344 68M10 (05C38)
Zhang, Yanjuan; Liu, Hongmei; Liu, Min Cycles embedding on folded hypercubes with vertex faults. Int. J. Appl. Math. Stat. 41 (2013), no. 11, 58–70.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement